# SDR AALA20091123LGA02

- Difficulty date: November 22, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 59,046 hours, 21,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER TWO DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED.
